Logotipo de Universidad de Sevilla
VICERRECTORADO DE INVESTIGACIÓN
Logotipo Andalucía Tech
Letras Universidad de Sevilla

Ficha personal - Adriana María Nicolae


Adriana María Nicolae
Email: Solicitar correo

Grupo de Investigación: Análisis Funcional no Lineal
Departamento/Unidad: Análisis Matemático
Situación profesional: Contratados de Retorno Juan de la Cierva

Participa en los siguientes proyectos/ayudas en la US:

  • Proyectos:
    • Aplicaciones del Análisis Funcional a la Resolución de Problemas no Lineales, en Optimización Convexa y a la Lineabilidad (MTM2015-65242-C2-1-P - Equipo de Investigación (Alta/Baja))

  • Ayudas:
    • Incentivo al Grupo de Investigación FQM-127 (2017/FQM-127 - Investigador)

Cobertura de la base de datos de proyectos, véase aqui


Publicaciones:

Publicaciones en Revistas
Espínola García, Rafael, Madiedo, Oscar, Nicolae, Adriana:
Borsuk-Dugundji Type Extension Theorems With Busemann Convex Target Spaces. En: Annales Academiae Scientiarum Fennicae. Mathematica. 2018. Vol. 43. Pag. 225-238

Kohlenbach, Ulrich, Leustean, Laurentiu, Nicolae, Adriana:
Quantitative results on Fejer monotone sequences. En: Communications in Contemporary Mathematics. 2018. Vol. 20. Pag. 1-42

Kohlenbach, Ulrich, Nicolae, Adriana:
Quantitative asymptotic regularity results for the composition of two firmly non expansive mappings. En: Optimization. 2017. Vol. 66. Núm. 8. Pag. 2696-2729

López Acedo, Genaro, Nicolae, Adriana, Kohlenbach, Ulrich:
Quantitative asymptotic regularity results for the composition of two firmly nonexpansive mappings. En: Optimization. 2017. Vol. 66. Núm. 8. Pag. 1291-1297

Leustean, Laurentiu, Nicolae, Adriana:
A note on an alternative iterative method. En: Journal of Convex Analysis. 2017. Vol. 24. Pag. 501-503

Kohlenbach, Ulrich, Nicolae, Adriana:
A proof-theoretic bound extraction theorem for CAT(k)-spaces. En: Studia Logica. 2017. Vol. 105. Pag. 611-624

Ariza Ruiz, David, Fernández León, Aurora, López Acedo, Genaro, Nicolae, Adriana:
Chebyshev sets in geodesic spaces. En: Journal of Approximation Theory. 2016. Vol. 207. Pag. 265-282. 10.1016/j.jat.2016.02.019

Kristaly, Alexandru, Li, Chong, López Acedo, Genaro, Nicolae, Adriana:
What do `convexities' imply on Hadamard manifolds?. En: Journal of Optimization Theory and Applications. 2016. Vol. 170. Núm. 3. Pag. 1068-1074. 10.1007/s10957-015-0780-2

Leustean, Laurentiu, Nicolae, Adriana:
Effective results on nonlinear ergodic averages in CAT(k) spaces. En: Ergodic Theory & Dynamical Systems (Print). 2016. Vol. 36. Núm. 8. Pag. 2580-2601. doi:10.1017/etds.2015.31

Espínola García, Rafael, Nicolae, Adriana:
Proximal minimization in CAT(k) spaces. En: Journal of Nonlinear and Convex Analysis. 2016. Vol. 17. Núm. 11. Pag. 2329-2338

Ariza Ruiz, David, López Acedo, Genaro, Nicolae, Adriana:
The asymptotic behavior of the composition of firmly nonexpansive mappings. En: Journal of Optimization Theory and Applications. 2015. Vol. 167. Núm. 2. Pag. 409-429. 10.1007/s10957-015-0710-3

Espínola García, Rafael, Nicolae, Adriana:
Continuous selections of Lipschitz extensions in metric spaces. En: Revista Matemática Complutense. 2015. Vol. 28. Núm. 3. Pag. 741-759. 10.1007/s13163-015-0171-0

Leustean, Laurentiu, Nicolae, Adriana:
A note on an ergodic theorem in weakly uniformly convex geodesic spaces. En: Archiv der Mathematik. 2015. Vol. 105. Núm. 5. Pag. 467-477. 10.1007/s00013-015-0825-7

Fernández León, Aurora, Nicolae, Adriana:
Best proximity pair results for relatively nonexpansive mappings in geodesic spaces. En: Numerical Functional Analysis and Optimization. 2014. Vol. 35. Núm. 11. Pag. 1399-1418. 10.1080/01630563.2014.895762

Leustean, Laurentiu, Nicolae, Adriana:
Effective results on compositions of nonexpansive mappings. En: Journal of Mathematical Analysis and Applications. 2014. Vol. 410. Núm. 2. Pag. 902-907. 10.1016/j.jmaa.2013.09.006

Nicolae, Adriana:
Fixed points of uniformly Lipschitz type and asymptotically nonexpansive multivalued mappings. En: Journal of Nonlinear and Convex Analysis. 2014. Vol. 15. Núm. 6. Pag. 1279-1292

Nicolae, Adriana:
Best proximity pair results for relatively nonexpansivemappings in geodesic spaces. En: Numerical Functional Analysis and Optimization. 2014. Vol. 35. Núm. 11. Pag. 1399-1418. doi.org/10.1080/01630563.2014.895762

Fernández León, Aurora, Nicolae, Adriana:
Best proximity pair results for relatively nonexpansivemappings in geodesic spaces. En: Numerical Functional Analysis and Optimization. 2014. Vol. 35. Núm. 11. Pag. 1399-1418. doi.org/10.1080/01630563.2014.895762

Nicolae, Adriana:
Averaged alternating reflexions in geodesic spaces. En: Journal of Mathematical Analysis and Applications. 2013. Vol. 402. Núm. 2013. Pag. 558-566

Nicolae, Adriana:
Asymptotic behavior of averaged and firmly nonexpansive mappings in geodesic spaces. En: Nonlinear Analysis, Theory, Methods and Applications. 2013. Vol. 87. Pag. 102-115. 10.1016/j.na.2013.03.018

Espínola García, Rafael, Nicolae, Adriana:
Uniform Convexity of Geodesic Ptolemy Spaces. En: Journal of Convex Analysis. 2013. Vol. 20. Núm. 3. Pag. 689-700

Fernández León, Aurora, Nicolae, Adriana:
Averaged Alternating Reflections in Geodesic Spaces. En: Journal of Mathematical Analysis and Applications. 2013. Vol. 402. Núm. 2. Pag. 533-550

Espínola García, Rafael, Nicolae, Adriana:
Mutually nearest and farthest points of sets and the Drop Theorem in geodesic spaces. En: Monatshefte für Mathematik. 2012. Vol. 165. Pag. 173-197. 10.1007/s00605-010-0266-0

Espínola García, Rafael, Lorenzo Ramírez, Josefa, Nicolae, Adriana:
Fixed Points, Selections and Common Fixed Points for Nonexpansive-Type Mappings. En: Journal of Mathematical Analysis and Applications. 2011. Vol. 382. Núm. 2. Pag. 503-515

Nicolae, Adriana, O'regan, Donal, Petrusel, Adrian:
Fixed point theorems for singlevalued and multivalued generalized contractions in metric spaces endowed with a graph. En: Georgian Mathematical Journal. 2011. Vol. 18. Núm. 2. Pag. 307-327. 10.1515/Gmj.2011.0019

Espínola García, Rafael, Nicolae, Adriana:
Geodesic Ptolemy Spaces and Fixed Points. En: Nonlinear Analysis, Theory, Methods and Applications. 2011. Vol. 74. Núm. 1. Pag. 27-34

Nicolae, Adriana:
Fixed point theorems for multi-valued mappings of Feng-Liu type. En: Fixed Point Theory. 2011. Vol. 12. Núm. 1. Pag. 145-154

Nicolae, Adriana:
On some generalized contraction type mappings. En: Applied Mathematics Letters. 2010. Vol. 23. Núm. 2. Pag. 133-136. 10.1016/j.aml.2009.08.016

Nicolae, Adriana:
Generalized asymptotic pointwise contractions and nonexpansive mappings involving orbits. En: Fixed Point Theory and Applications. 2010. Vol. 2010. Pag. 1-19. 10.1155/2010/458265

Aportaciones a Congresos
Nicolae, Adriana:
An ergodic theorem in weakly uniformly convex geodesic spaces. Conferencia Congreso no publicada. VII Workshop on Metric Fixed Point Theory. Alanís (Sevilla). 2017

Nicolae, Adriana:
"Lion-Man" and the Fixed Point Property. Conferencia Congreso no publicada. 12th International Conference on Fixed Point Theory and its Applications. Newcastle (Australia). 2017

Nicolae, Adriana:
Moduli of regularity and rates of convergence for Fejer monotone sequences. Conferencia Congreso no publicada. Oberwolfach Workshop on Mathematical Logic: Proof Theory, Constructive Mathematics. Oberwolfach (Alemania). 2017

Nicolae, Adriana:
Some convex optimization methods in geodesic metric spaces. Conferencia Congreso no publicada. New Trends in Optimization and Variational Analysis for Applications. Quy Nhon (Vietnam). 2016

Vicerrectorado de Investigación. Universidad de Sevilla. Pabellón de Brasil. Paseo de las Delicias s/n. Sevilla